# SDR R61A2023113000670

- Difficulty date: November 2, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N432YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000415
- Aircraft time: 23,234 hours, 15,677 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Waste Box
- Part number: 17086668403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND WASTE DOOR HAS CORROSION ON DOOR PANEL AND INNER STRUCTURE, DOOR LOCATION AT FR88 TO FR89. REMOVED AND REPLACED WITH NEW WASTE DOOR PANEL AT FR88 - FR98 IAW EMB 175 AMM 53-03-60.
